Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 3, Issue 3, Pages 455-460
http://dx.doi.org/10.1155/S0161171280000336

Some fixed point theorems for set valued directional contraction mappings

Department of Mathematics, University of Wyoming, Laramie 82071, Wyoming, USA

Received 5 July 1979

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. M. Sehgal, “Some fixed point theorems for set valued directional contraction mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 3, pp. 455-460, 1980. https://doi.org/10.1155/S0161171280000336.